# SDR 9900295501

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION ON APPROACH INTO DTW, THE LEFT MAIN GEAR DOWN AND LOCKED INDICATOR FAILED TO ILLUMINATE.  THE APPROACH WAS ABORTED AND THE GEAR WAS RECYCLED.  SUBSEQUENT APPROACH AND LANDING OCCURRED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR INDICATOR WITH A NEW UNIT.  SYSTEM TESTS WERE SATISFACTORY.
